Skip to main content Skip to section menu

Mathematics Preprints List - 1991

91.01 J.B. Hughes,
On second order sufficient conditions for optimising with equality conditions,

91.02 G.A. Gardner, L.R.T. Gardner, J. Cunningham and H. Yassi,
Simulation of a fox-rabies epidemic over Kent,

91.03 L.R.T. Gardner, G.A. Gardner and I. Dag,
Method of lines solutions for the KdV equation using B-spline finite elements,

91.04 (previously 89.19b) J. Cunningham, G.A. Gardner and L.R.T. Gardner, Numerical simulations of fox-rabies spread using a stochastic model,

91.05 (previously 89.19a?) J. Cunningham, G.A. Gardner and L.R.T. Gardner,
Stochastic modelling of fox-rabies spread,

91.06 J.B. Hughes,
Quasieigenvalues and quasieigenvectors of an operator related to a subspace of its domain,

91.07 T. Porter,
n-types of simplicial groups and crossed n-cubes,

91.08 R. Brown,
Computing homotopy types using crossed n-cubes of groups,

91.09 C. Casacuberta, G. Peschke and M. Pfenniger,
On orthogonal pairs in categories and localization,

91.10 (replaced by 91.33) L.R.T. Gardner G.A. Gardner,
B-spline finite elements,

91.11 R. Brown and P.H. Higgins,
The classifying space of a crossed complex.

91.12 L.R.T. Gardner and G.A.G. Gardner,
Solitary waves of the equal width wave equation.

91.13 J. Cunningham, G.A. Gardner and L.R.T. Gardner,
A deterministic model for the inter-population spread of epidemic typhus,

91.14 R. Brown, N.D. Gilbert, H.-J. Hoehnke and J. Shrimpton,
Non-abelian tensor products of groups; groupoids; quadratic forms and higher order symmetry.

91.15 I Morris and C.D.Wensley,
Cycle indices and subgroup lattices.

91.16 I. Morris and C.D. Wensley,
\lambda-operations in \beta-rings.

91.17 M. Pfenniger,
On completions.

91.18 M. Pfenniger,
On a pitfall in localization.

91.19 M. Pfenniger,
Remarks related to the Adams spectral sequence.

91.20 M.V. Lawson,
Coverings and embeddings of inverse semigroups.

91.21 (previously 90.24) M.V. Lawson,
An equivalence theorem for inverse semigroups.

91.22 L.J. Hernandez and T. Porter,
An embedding theorem for proper N-types,
Published in: Top. Appl. 48 (1992) 215-233.

91.23 (revised as 94.13) M.V. Lawson,
The geometric theory of inverse semigroups
III: idempotent pure coextensions.

91.24 (previously 90.26) M.V. Lawson,
Congruences on ordered groupoids (revised version of 90.26)

91.25 M.V. Lawson,
Categories of monics and ordered groupoids.

91.26 M.V. Lawson,
Ordered groupoids and inverse categories.

91.27 M.V. Lawson,
Rees matrix semigroups over cancellative categories.

91.28 L.R.T. Gardner, T. Geyikli,
New B-spline finite element algorithms for the KdV equation.

91.29 L.R.T. Gardner, G.A. Gardner and S.I. Zaki,
Collisional effects in plasmas modelled by a simplified Fokker-Planck equation.

91.30 J. Cunningham, L.R.T. Gardner, G.A. Gardner and H. Yassi,
Rabies spread in high density fox populations.

91.31 A. Tonks,
Cubical groups which are Kan.

91.32 N.T. Nhu,
The AR-property in linear metric spaces.

91.33 (previously 91.10) L.R.T. Gardner, G.A. Gardner,
B-spline finite elements.

91.34 L.R.T. Gardner, G.A. Gardner, S.I. Zaki, Z. El-Sharawi,
A leap-frog algorithm and stability studies for the non-linear Schroedinger equation,

Site footer